Vol. 8(2) July 2020, No. 11, pp. 115-127.

COMMON FIXED POINT THEOREMS USING T-HARDY ROGERS TYPE CONTRACTIVE CONDITION AND F-CONTRACTION ON A COMPLETE 2-METRIC SPACE
Vol. 8(2) July 2020, No. 11, pp. 115-127
DINANATH BARMAN, KRISHNADHAN SARKAR AND KALISHANKAR TIWAR

 

Abstract

In this paper we have proved some common fixed point theorems using T-Hardy Rogers Type Contraction condition and F-Contraction on a complete 2-metric space and generalized many existing results in this literature.


Full Text (PDF 107 K)